Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I was recently prescribed Accutane (Claravis) and am on 40 mg a day for the first month. I am about 6 feet, 170 pounds. I am on my 3rd day and am having a headache but I never ever get headaches. Is it normal to this early?

Share this post


Link to post
Share on other sites

hey..looks like we started claravis at the same exact time..im on 60 mg a day and also on my third day

On my 2nd day I had a headache most of the day and felt a little nauseous, but then it went away. Today I felt fine, so once your body gets used to it you should be fine. Good luck with the rest of your course

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×